η-Ricci-Bourguignon soliton on the hyperbolic spaces
*Abdou BoussoCorresponding authorabdoukskbousso@gmail.comDépartement de Mathématiques et InformatiqueFaculty Science and TechnologyUniversité Cheikh Anta DiopDakar, SénégalView full profile → , Ameth Ndiayeameth1.ndiaye@ucad.edu.snDépartement de MathématiquesFaculty of Science and Technology of Education and TrainingUniversité Cheikh Anta DiopDakar, SenegalView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Sep 2025
- Published Online:
- 02 Jul 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDSGT-2025-09003
- Pages:
- 43–54
Abstract
Keywords
Subject Classifications
References
[1] A. M. Blaga and Y. S. Perktaş, “Remarks on almost η-Ricci solitons in ε-para Sasakian manifolds,” Communications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics, vol. 68, no. 2, pp. 1621–1628 (2019).
[2] A. M. Blaga and H. M. Taştan, “Some results on almost η-Ricci-Bourguignon solitons,” Journal of Geometry and Physics, vol. 168, Art. no. 104316 (2021).
[3] A. Bousso and A. Ndiaye, Ricci solitons on the Poincaré half plane, Honam Math. J., 48(2) 329-348 (2026).
[4] A. Bousso and A. Ndiaye, “h-Ricci-Bourguignon solitons on the H² × R Lie group,” Global Journal of Advanced Research on Classical and Modern Geometry, vol. 14, no. 2, pp. 200–207 (2025).
[5] H. D. Cao, “Recent progress on Ricci solitons,” in Recent Advances in Geometric Analysis, vol. 11, Advanced Lectures in Mathematics, pp. 1–38 (2010).
[6] H. D. Cao, “Geometry of complete gradient shrinking Ricci solitons,” in Geometry and Analysis, Advanced Lectures in Mathematics, vol. 11, no. 1, pp. 227–246 (2011).
[7] R. S. Hamilton, “Three-manifolds with positive Ricci curvature,” Journal of Differential Geometry, vol. 17, no. 2, pp. 255–306 (1982).
[8] L. Yan, Vandana, A. N. Siddiqui, H. I. Yoldaş, and Y. Li, “Solitons of η-Ricci-Bourguignon type on submanifolds in (LCS)m manifolds,” Symmetry, vol. 16, no. 6, Art. no. 675 (2024).
[9] M. Traore, A. Ndiaye, and M. Sane, “Some results on warped product η-Ricci-Bourguignon solitons,” in Nonlinear Analysis, Geometry and Applications, Trends in Mathematics. Cham, Switzerland: Birkhäuser, pp. 299–316 (2024).
[10] M. Traore, H. M. Taştan, and S. Gerdan Aydın, “On almost η-Ricci-Bourguignon solitons,” Miskolc Mathematical Notes, vol. 25, no. 1, pp. 493–508 (2024).
[11] M. Traore and H. M. Taştan, “On sequential warped product η-Ricci-Bourguignon solitons,” Filomat, vol. 38, no. 19, pp. 6785–6797 (2024).
[12] M. Traore, H. M. Taştan, and S. Gerdan Aydın, “Some characterizations on gradient almost η-Ricci-Bourguignon solitons,” Bulletin of the Society of Parana Mathematics, vol. 43, pp. 1–12 (2025).




